Please use this identifier to cite or link to this item: https://ktisis.cut.ac.cy/handle/10488/13487
Title: Skewed type III generalized logistic distribution
Authors: Theodossiou, Panayiotis 
Major Field of Science: Social Sciences
Field Category: Economics and Business
Keywords: Kurtosis;Pearson’s mode skewness;Quantile values;S&P500 log-return;Skewed generalized logistic
Issue Date: 2-Dec-2018
Source: Communications in Statistics - Theory and Methods, 2018, vol. 48, no. 23, pp. 5809-5819
Volume: 48
Issue: 23
Start page: 5809
End page: 5819
Journal: Communications in Statistics - Theory and Methods 
Abstract: This paper develops a skewed extension of the type III generalized logistic distribution and presents the analytical equations for the computation of its moments, cumulative probabilities and quantile values. It is demonstrated through an example that the distribution provides an excellent fit to data characterized by skewness and excess kurtosis.
ISSN: 0361-0926
DOI: 10.1080/03610926.2018.1522348
Rights: © Taylor & Francis
Type: Article
Affiliation : Cyprus University of Technology 
Appears in Collections:Άρθρα/Articles

CORE Recommender
Show full item record

SCOPUSTM   
Citations 50

1
checked on Aug 7, 2020

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
checked on Aug 8, 2020

Page view(s) 50

81
Last Week
0
Last month
5
checked on Aug 9, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.